# SDR HNAA2009100600307

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 53,468 hours, 59,399 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP15790114
- Part serial: 5H5615
- Condition: Cracked
- Location: Cockpit
- Part time: 53,468 hours, 59,399 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSCREEN ARCING IN FLIGHT AND IS CRACKED.  INSPECTED, FOUND CRACK TO BE CONFINED TO OUTER MOST PAIN ONLY.  REMOVED AND REPLACED F/O'S WINDSHIELD IAW TASK CARD.
